Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 1, Pages 21-29
http://dx.doi.org/10.1155/S0161171278000034

Explicit L2 inequalities for parabolic and pseudoparabolic equations with Neumann boundary conditions

Applled Physics Laboratory, The Johns Hopkins University, Laurel, Maryland 20810, USA

Received 17 February 1977; Revised 1 November 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. R. Kuttler and V. G. Sigillito, “Explicit L2 inequalities for parabolic and pseudoparabolic equations with Neumann boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 21-29, 1978. https://doi.org/10.1155/S0161171278000034.